# SDR DL72S960393

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493DA
- Make and model: Boeing 727232
- Aircraft serial: 21062
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib Tab
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, STRINGER 8R OF THE VERTICAL STAB. HAS A CRACK ON THE FIN STA. 157.2 RIB ATTACHMENT TAB.  THE SUBJECT CRACK RUNS FROM FASTENER HOLE TO EDGE OF TAB.  A REPAIR ANGLE WAS INSTALLED IN ACCORDANCE WITH B727 S/B 55-0075.
